Enveloppes convexes des processus gaussiens
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, p. 847-861
@article{AIHPB_2002__38_6_847_0,
     author = {Davydov, Youri},
     title = {Enveloppes convexes des processus gaussiens},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {6},
     year = {2002},
     pages = {847-861},
     zbl = {1018.60041},
     mrnumber = {1955340},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_2002__38_6_847_0}
}
Enveloppes convexes des processus gaussiens. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, pp. 847-861. http://www.numdam.org/item/AIHPB_2002__38_6_847_0/

[1] M. Avellanede, E. Weinan, Statistical properties of shocks in Burgers turbulence, Comm. Math. Phys. 172 (1995) 13-38. | MR 1346370 | Zbl 0844.35144

[2] J. Bertoin, Structure of shocks in Burgers turbulence with stable noise initial data, Comm. Math. Phys. 203 (1999) 729-741. | MR 1700933 | Zbl 0943.60055

[3] Yu. Davydov, M. Lifshits, Stratification method in some probability problems, J. Soviet. Math. 37 (1) (1987).

[4] Yu. Davydov, M. Lifshits, N. Smorodina, Local Properties of Distributions of Stochastic Functionals, American Mathematical Society, 1998. | MR 1604537 | Zbl 0897.60042

[5] Yu. Davydov, V. Paulauskas, A. Račkauskas, More on p-stable convex random sets in Banach spaces, J. Theoret. Probab. 13 (1) (2000) 39-64. | MR 1744993 | Zbl 0970.60023

[6] Yu. Davydov, A. Vershik, Réarrangements convexes des marches aléatoires, Ann. I. H. P. 34 (1) (1998) 73-95. | Numdam | MR 1617717 | Zbl 0903.60006

[7] I. Gikhman, A. Skorohod, Introduction to the Theory of Random Processes, Saunders, Philadelphia, 1969. | MR 247660

[8] P. Groenboom, The concave majorant of Brownian motion, Ann. Probab. 11 (4) (1983) 1016-1027. | MR 714964 | Zbl 0523.60079

[9] M.A. Lifshits, Gaussian Random Functions, Kluwer, Dordrecht, 1995. | MR 1472736 | Zbl 0832.60002

[10] J.W. Pitman, Remarks on the convex minorant of Brownian Motion, in: Cinlar E., Chung K.L., Getoor R.K. (Eds.), Seminar on Stochastic Processes, Birkhauser, Basel, 1982, pp. 219-227. | MR 733673 | Zbl 0528.60033

[11] R. Ryan, The statistics of Burgers turbulence initialized with fractional Brownian noise data, Comm. Math. Phys. 191 (1998) 71-86. | MR 1603754 | Zbl 0897.60075

[12] R. Ryan, M. Avellanede, The one-point statistics of viscous Burgers turbulence initialized with Gaussian data, Comm. Math. Phys. 200 (1999) 1-23. | MR 1671896 | Zbl 0920.35139

[13] Ya. Sinai, Statistics of shocks in solutions of inviscid Burgers equation, Comm. Math. Phys. 148 (1992) 6-621. | MR 1181071 | Zbl 0755.60105

[14] D. Slepian, The one-sided barier problem for Gaussian noise, Bell. Syst. Tech. J. 41 (2) (1962) 463-501. | MR 133183